Alert archive / New York / Small Craft Advisories in 2015

Small Craft Advisory 122, NWS Buffalo, NY

September 23, 2015

NWS Buffalo, NY issued this small craft advisory at Sep 23, 2015, 10:39 PM EDT. It took effect at Sep 24, 2015, 9:00 PM EDT. It was in force for 49 hr.

The area

The counties it named.

The facts

Issued
Sep 23, 2015, 10:39 PM EDT (02:39 UTC)
In effect from
Sep 24, 2015, 9:00 PM EDT
Expired
Sep 26, 2015, 10:18 PM EDT
In force
49 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

541 
WHUS71 KBUF 240239
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1039 PM EDT WED SEP 23 2015

LOZ043-241045-
/O.NEW.KBUF.SC.Y.0122.150925T0100Z-150925T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
1039 PM EDT WED SEP 23 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THURSDAY TO 8 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THURSDAY TO 8 AM EDT
FRIDAY.

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-241045-
/O.NEW.KBUF.SC.Y.0122.150925T0300Z-150925T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
1039 PM EDT WED SEP 23 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THURSDAY TO 8 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THURSDAY TO 8 AM EDT
FRIDAY.

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WOOD
14 follow-up statements
385 
WHUS71 KBUF 240834
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
434 AM EDT THU SEP 24 2015

DEFAULT OVERVIEW SECTION
LOZ042-241645-
/O.EXT.KBUF.SC.Y.0122.150925T0300Z-150925T2200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
434 AM EDT THU SEP 24 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO
6 PM EDT FRIDAY...

* WINDS...NORTHEAST 10 TO 15 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-241645-
/O.CON.KBUF.SC.Y.0122.150925T0100Z-150925T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
434 AM EDT THU SEP 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 8 AM EDT FRIDAY...

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
267 
WHUS71 KBUF 241153
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
753 AM EDT THU SEP 24 2015

LOZ043-242000-
/O.CON.KBUF.SC.Y.0122.150925T0100Z-150925T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
753 AM EDT THU SEP 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 8 AM EDT FRIDAY...

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-242000-
/O.CON.KBUF.SC.Y.0122.150925T0300Z-150925T2200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
753 AM EDT THU SEP 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 6 PM EDT FRIDAY...

* WINDS...NORTHEAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
086 
WHUS71 KBUF 241755
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
155 PM EDT THU SEP 24 2015

LOZ043-250200-
/O.CON.KBUF.SC.Y.0122.150925T0100Z-150925T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
155 PM EDT THU SEP 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 8 AM EDT FRIDAY...

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-250200-
/O.CON.KBUF.SC.Y.0122.150925T0300Z-150925T2200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
155 PM EDT THU SEP 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 6 PM EDT FRIDAY...

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SMITH
373 
WHUS71 KBUF 241948
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
348 PM EDT THU SEP 24 2015

LOZ043-250400-
/O.CON.KBUF.SC.Y.0122.150925T0100Z-150925T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
348 PM EDT THU SEP 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 8 AM EDT FRIDAY...

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-250400-
/O.CON.KBUF.SC.Y.0122.150925T0300Z-150925T2200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
348 PM EDT THU SEP 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 6 PM EDT FRIDAY...

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
096 
WHUS71 KBUF 242340
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
740 PM EDT THU SEP 24 2015

LOZ043-250745-
/O.CON.KBUF.SC.Y.0122.150925T0100Z-150925T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
740 PM EDT THU SEP 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY...

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-250745-
/O.CON.KBUF.SC.Y.0122.150925T0300Z-150925T2200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
740 PM EDT THU SEP 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 6 PM EDT FRIDAY...

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WOOD
667 
WHUS71 KBUF 250239
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1039 PM EDT THU SEP 24 2015

LOZ043-251045-
/O.CON.KBUF.SC.Y.0122.000000T0000Z-150925T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
1039 PM EDT THU SEP 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY...

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-251045-
/O.CON.KBUF.SC.Y.0122.150925T0300Z-150925T2200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
1039 PM EDT THU SEP 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY...

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
829 
WHUS71 KBUF 250820
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
420 AM EDT FRI SEP 25 2015

LOZ043-250930-
/O.CAN.KBUF.SC.Y.0122.000000T0000Z-150925T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
420 AM EDT FRI SEP 25 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY.


$$

LOZ042-251630-
/O.CON.KBUF.SC.Y.0122.000000T0000Z-150925T2200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
420 AM EDT FRI SEP 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...EAST 5 TO 15 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
570 
WHUS71 KBUF 251814
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
214 PM EDT FRI SEP 25 2015

LOZ043-260215-
/O.EXB.KBUF.SC.Y.0122.000000T0000Z-150926T0900Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
214 PM EDT FRI SEP 25 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT SATURDAY.

* WINDS...NORTHEAST 15 TO 20 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-260215-
/O.EXT.KBUF.SC.Y.0122.000000T0000Z-150926T0900Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
214 PM EDT FRI SEP 25 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SATURDAY...

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
375 
WHUS71 KBUF 252329
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
729 PM EDT FRI SEP 25 2015

LOZ042-043-260730-
/O.CON.KBUF.SC.Y.0122.000000T0000Z-150926T0900Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
729 PM EDT FRI SEP 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
SATURDAY...

* WINDS...NORTHEAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RSH
492 
WHUS71 KBUF 260331
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1131 PM EDT FRI SEP 25 2015

LOZ042-043-260900-
/O.CON.KBUF.SC.Y.0122.000000T0000Z-150926T0900Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
1131 PM EDT FRI SEP 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
SATURDAY...

* WINDS...NORTHEAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
269 
WHUS71 KBUF 260838
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
438 AM EDT SAT SEP 26 2015

LOZ042-043-261645-
/O.EXT.KBUF.SC.Y.0122.000000T0000Z-150926T2000Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
438 AM EDT SAT SEP 26 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
251 
WHUS71 KBUF 261420
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1020 AM EDT SAT SEP 26 2015

LOZ043-261530-
/O.CAN.KBUF.SC.Y.0122.000000T0000Z-150926T2000Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
1020 AM EDT SAT SEP 26 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND WAVES WILL REMAIN JUST BELOW SMALL CRAFT ADVISORY
CRITERIA THROUGH THE REST OF TODAY.

$$

LOZ042-262230-
/O.EXT.KBUF.SC.Y.0122.000000T0000Z-150927T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
1020 AM EDT SAT SEP 26 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
938 
WHUS71 KBUF 261937
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
337 PM EDT SAT SEP 26 2015

LOZ042-270300-
/O.CON.KBUF.SC.Y.0122.000000T0000Z-150927T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
337 PM EDT SAT SEP 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
030 
WHUS71 KBUF 270218
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1018 PM EDT SAT SEP 26 2015

LOZ042-270330-
/O.CAN.KBUF.SC.Y.0122.000000T0000Z-150927T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
1018 PM EDT SAT SEP 26 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Sep 23, 8:21 PM EDT, 2 hours 18 minutes earlier.

Area forecast discussion, Sep 23, 8:21 PM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
821 PM EDT WED SEP 23 2015

.SYNOPSIS...
HIGH PRESSURE WILL REMAIN IN PLACE ACROSS THE REGION AT LEAST
THROUGH THE WEEKEND RESULTING IN DRY WEATHER WITH SEASONABLY WARM
AFTERNOONS AND COOL NIGHTS.

&&

.NEAR TERM /THROUGH THURSDAY/...
HIGH PRESSURE WILL PRODUCE ANOTHER FAIR NIGHT ACROSS WESTERN AND
NORTH-CENTRAL NEW YORK. ONCE AGAIN...EXPECT THE USUAL RIVER VALLEY
FOG TO DEVELOP IN THE SOUTHERN TIER LATE TONIGHT INTO EARLY THURSDAY
MORNING WITH DISSIPATION EXPECTED BY MID-MORNING THURSDAY. THE CLEAR
SKIES AND LIGHT WINDS WILL ALLOW TEMPS TO FALL INTO THE MID TO LOWER
50S WITH A FEW POCKETS IN THE SOUTHERN TIER AND ON THE TUG HILL
PLATEAU DIPPING INTO THE UPPER 40S.

HIGH PRESSURE WILL CONTINUE TO MAINTAIN ITS GRIP ON THE REGION
THURSDAY WITH GENERALLY FAIR WEATHER EXPECTED. THE ONLY FLY IN THE
OINTMENT WILL BE A WEAK BACKDOOR COLD FRONT THAT WILL SLIDE SOUTH
ACROSS THE LOWER GREAT LAKES IN RESPONSE TO THE CENTER OF THE HIGH
PRESSURE SYSTEM SHIFTING FROM NORTHERN ONTARIO INTO QUEBEC. WITH THE
LARGE SCALE SUBSIDENCE AND DRY AIRMASS IN PLACE ACROSS THE
REGION...EXPECT THE FRONT TO CROSS THE AREA WITH LITTLE FANFARE
ASIDE FROM A FEW CLOUDS AND THE DEVELOPMENT OF A NORTHEASTERLY
BREEZE IN THE AFTERNOON. WITH THE FRONT AMOUNTING TO LITTLE MORE
THAN A WIND SHIFT AND SLIGHT DROP IN DEWPOINTS...LOOK FOR HIGHS
TOMORROW TO RUN CLOSE TO THIS AFTERNOON'S READINGS...IN THE MID 70S.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
HIGH PRESSURE ACROSS QUEBEC ON THURSDAY NIGHT WILL EXPAND INTO NEW
ENGLAND THROUGH FRIDAY NIGHT. THIS WILL MAINTAIN DRY WEATHER ACROSS
THE REGION. A WEAK UPPER LEVEL DISTURBANCE WILL PASS TO THE NORTH
THURSDAY NIGHT AND FRIDAY...BUT THE ONLY IMPACT WILL BE SOME PATCHY
CLOUD COVER. HIGHS ON FRIDAY WILL BE PLEASANTLY WARM...TOPPING OUT
IN THE LOWER TO MID 70S. GOOD RADIATIONAL COOLING WILL RESULT IN LOW
TEMPERATURES IN THE LOWER 50S NEAR THE LAKES...WITH MID 40S ACROSS
THE SOUTHERN TIER VALLEYS AND THE TUG HILL. FOG MAY DEVELOP ACROSS
THE TYPICAL SOUTHERN TIER VALLEYS DURING THE EARLY MORNING HOURS.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
WEATHER THIS WEEKEND SHOULD BE DRY AND PLEASANT. LOW PRESSURE
SOMEWHERE NEAR THE MID ATLANTIC STATES MAY PUSH SOME CLOUDS INTO
SOUTHERN PORTIONS OF THE CWA...HOWEVER SURFACE HIGH PRESSURE
ACROSS NEW ENGLAND SHOULD KEEP ANY SHOWERS WITH THIS TO OUR SOUTH.
MODEL GUIDANCE CONTINUES TO STRUGGLE WITH THIS MID-ATLANTIC
DISTURBANCE WITH A WIDE SPREAD AMONG THE GGEM/ECMWF/GFS GUIDANCE.
THE CONSENSUS STILL KEEPS THIS TO OUR SOUTH...WITH ONLY A SLIGHT
CHANCE FOR LIGHT SHOWERS TO REACH OUR AREA IN THE SUNDAY NIGHT
THROUGH MONDAY NIGHT TIMEFRAME.

THEN THE 12Z ECMWF BRING A COLD FRONT ACROSS THE REGION ON
TUESDAY...WITH THE 12Z GFS ABOUT A DAY LATER WITH THE FROPA. BASED
ON THIS UNCERTAINTY AND THE ONGOING DRY PATTERN...THE FORECAST WILL
KEEP POPS SLIGHT CHANCE OR LESS THROUGHOUT THE PERIOD. FUTURE SHIFTS
WILL PROBABLY BE ABLE TO FINE TUNE THE TIMING...AND MAY BE ABLE TO
INTRODUCE CHANCE POPS FOR EARLY NEXT WEEK.

TEMPERATURES WILL CONTINUE TO RUN SLIGHTLY ABOVE NORMAL AHEAD OF THE
FRONT...WITH HIGHS IN THE LOWER TO MID 70S. WEDNESDAY (AND
POSSIBLY TUESDAY) SHOULD BE COOLER WITH HIGHS IN THE MID TO UPPER
60S.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
HIGH PRESSURE WILL CONTINUE TO PRODUCE VFR CONDITIONS ACROSS THE
FORECAST AREA THROUGH THE NEXT 24 HOURS WITH THE LONE EXCEPTION
BEING ACROSS THE RIVER VALLEYS OF THE SOUTHERN TIER WHERE THE
TYPICAL LATE- NIGHT/EARLY MORNING FOG CAN BE EXPECTED BETWEEN
06-12Z. OTHERWISE THE ONLY OTHER FEATURE OF NOTE WILL BE COOL
FRONT THAT WILL SLIDE SOUTH ACROSS THE REGION THURSDAY. MAINLY SCT
CLOUDS WITH BASES AROUND 4-5KFT AND SCT HIGH CLOUDS WILL ACCOMPANY
THE FRONT AS IT MOVES ACROSS THE AREA ALONG WITH NE WINDS
INCREASING TO AROUND 10KTS THURSDAY AFTERNOON.

OUTLOOK...
THURSDAY NIGHT THROUGH MONDAY...VFR. LOCALIZED IFR IN
RIVER VALLEY FOG ACROSS THE SOUTHERN TIER DURING THE EARLY MORNING
HOURS EACH DAY.

&&

.MARINE...
SURFACE RIDGING WILL REMAIN IN PLACE ACROSS THE LOWER GREAT LAKES
AT LEAST THROUGH THE WEEKEND. AS THE CENTER OF THE HIGH SHIFTS ACROSS
ONTARIO THURSDAY A WEAK BACKDOOR COLD FRONT WILL SLIDE SOUTH ACROSS
THE EASTERN GREAT LAKES REGION THURSDAY. NORTHEASTERLY WINDS WILL
FRESHEN INTO THE 15-20 KNOT RANGE BEHIND THE FRONT BY THURSDAY
EVENING AND THIS MAY RESULT IN A BRIEF PERIOD OF SMALL CRAFT
ADVISORY CONDITIONS ALONG THE SOUTH SHORES OF LAKE ONTARIO ON
THURSDAY NIGHT. AFTER THIS...THE SURFACE HIGH WILL THEN SLOWLY SHIFT
ACROSS QUEBEC FOR FRIDAY INTO THE WEEKEND WITH GENERALLY TRANQUIL
CONDITIONS EXPECTED ON THE LAKES.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...WOOD
NEAR TERM...WOOD
SHORT TERM...APFFEL
LONG TERM...APFFEL
AVIATION...WOOD
MARINE...APFFEL/WOOD
Hazardous weather outlook, Sep 23, 4:35 AM EDT, 18 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
435 AM EDT WED SEP 23 2015

NYZ001>008-010>014-019>021-085-240845-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
435 AM EDT WED SEP 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-240845-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
435 AM EDT WED SEP 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

Nearby

Small Craft Advisories in New York, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.